Volume 7 (2003)

Download this article
For printing
Recent Issues

Volume 23, 1 issue

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Two applications of elementary knot theory to Lie algebras and Vassiliev invariants

Dror Bar-Natan, Thang T Q Le and Dylan P Thurston

Geometry & Topology 7 (2003) 1–31

DOI: 10.2140/gt.2003.7.1

Forward citations
D Bar-Natan, R Lawrence, A rational surgery formula for the LMO invariant, Israel Journal of Mathematics 140 (2004) 29
A Beliakova, Geometric construction of spinors in orthogonal modular categories, Algebraic & Geometric Topology 3 (2003) 969
D Cheptea, T T Q Le, A TQFT Associated to the LMO Invariant of Three-Dimensional Manifolds, Communications in Mathematical Physics 272 (2007) 601
S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geometry & Topology 8 (2004) 115
S Garoufalidis, T T Q Lê, Gevrey series in quantum topology, Journal für die reine und angewandte Mathematik (Crelles Journal) 2008 (2008) 169
N Geer, B Patureau-Mirand, An invariant supertrace for the category of representations of Lie superalgebras of type I, Pacific Journal of Mathematics 238 (2008) 331
K Habiro, J Meilhan, On the Kontsevich integral of Brunnian links, Algebraic & Geometric Topology 6 (2006) 1399
A Kricker, A surgery formula for the 2–loop piece of the LMO invariant of a pair, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2002) 161
Y Li, A superalgebraic interpretation of the quantization maps of Weil algebras, Acta Mathematica Sinica English Series 24 (2008) 285
J Marche, A computation of the Kontsevich integral of torus knots, Algebraic & Geometric Topology 4 (2004) 1155
T Ohtsuki, Problems on invariants of knots and 3–manifolds, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2004) 377
T Ohtsuki, On the 2–loop polynomial of knots, Geometry & Topology 11 (2007) 1357